PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; Yamamoto, Y.* ; Yagi, A.*

Exponential attractors for non-autonomous dissipative system.

J. Math. Soc. Jpn. 63, 647-673 (2011)
Verlagsversion DOI
Free by publisher
In this paper we will introduce a version of exponential attractor for non-autonomous equations as a time dependent set with uniformly bounded finite fractal dimension which is positively invariant and attracts every bounded set at an exponential rate. This is a natural generalization of the existent notion for autonomous equations. A generation theorem will be proved under the assumption that the evolution operator is a compact perturbation of a contraction. In the second half of the paper, these results will be applied to some non-autonomous chemotaxis system.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter exponential attractors; non-autonomous dynamical system; chemotaxis model
ISSN (print) / ISBN 0025-5645
e-ISSN 1881-1167
Quellenangaben Band: 63, Heft: 2, Seiten: 647-673 Artikelnummer: , Supplement: ,
Verlag Mathematical Society of Japan
Begutachtungsstatus Peer reviewed